On the Exponential Stability of Some Nonlinear Systems
Abstract
By using Lyapunov functions, we obtain, for the first time, necessary and sufficient conditions for the exponential stability of some nonlinear systems of differential and difference equations.Downloads
Published
25.01.2005
Issue
Section
Short communications
How to Cite
Persidskii, S. K. “On the Exponential Stability of Some Nonlinear Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 1, Jan. 2005, pp. 131–136, https://umj.imath.kiev.ua/index.php/umj/article/view/3580.